# SDR NOCA09308

- Difficulty date: December 20, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417T5103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR EMERGENCY LIGHT FWD OF COMP NR 213 LT SIDE IS INOP.  REMOVED AND REPLACED FLOOR LIGHT ASSY IAW AMM 33-51-00.
